×

zbMATH — the first resource for mathematics

Solutions with shocks: An example of an \(L_ 1\)-contractive semigroup. (English) Zbl 0206.10401

MSC:
35L67 Shocks and singularities for hyperbolic equations
35L65 Hyperbolic conservation laws
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nonlinear hyperbolic Cauchy problems without convexity condition, Thesis, University of Michigan, 1969.
[2] Conway, Comm. Pure Appl. Math. 19 pp 95– (1966)
[3] Douglis, Comm. Pure Appl. Math. 12 pp 87– (1959)
[4] Hopf, J. Math. Mech. 19 pp 483– (1969)
[5] Kato, Jour. Math. Soc. Japan 19 pp 508– (1967)
[6] Krushkov, Dokl. Akad. Nauk 187 pp 29– (1969)
[7] Lax, Comm. Pure Appl. Mth. 10 pp 537– (1957)
[8] Oleinik, Uspekhi Mat. Nauk 12 pp 3– (1957)
[9] English translation Amer. Math. Soc. Transl. Ser 2 26 pp 95–
[10] Vol’pert, Math. Sbor. 73 pp 255– (1967)
[11] (English translation Amer. Math. Soc. Transl. (New Series) 2, 1967, pp. 225–267.)
[12] and , Accretive sets and differential equations in Banach spaces, to appear.
[13] The logarithmic derivative and equations of evolution in a Banach space, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.